# SDR DALA12004193224

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 62,789 hours, 28,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT SYSTEM TEST FAILED AT ROW 10 FORWARD EXIT SIGN.  MAINTENANCE REPLACED SEVERAL BULBS AND FUNCTIONAL TEST WAS NORMAL.
